| Model Number |
610130 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Terumo received the following reported information: the anchor plate did not deploy from the sheath causing the entire device to be removed and pressure was held.The procedure performed was a peripheral intervention via 6 french sheath.It was unknown if there were difficulties with arterial access, sheath, guidewire, or catheter insertion.It was unknown if there were any issues with insertion, deployment, or withdrawal of the device.A pre-deployment angiogram was performed.The patient was stable, and the blood loss was less than 250cc.
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy
a2: age & date of birth: requested, not provided due to hospital policy
a3a: sex: requested, not provided due to hospital policy
a4: weight: requested, not provided due to hospital policy
a5: ethnicity: not provided due to hospital policy
a6: race: not provided due to hospital policy
d6a: implanted date: device was not implanted
d6b: explanted date: device was not explanted
e3: occupation: ccl manager
the actual device was not available; therefore, the actual device will not be returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.